Alert archive / Florida / Red Flag Warnings in 2010

Red Flag Warning 23, NWS Melbourne, FL

February 24, 20106 counties in Florida

NWS Melbourne, FL issued this red flag warning at Feb 24, 2010, 5:13 AM EST for 6 counties in Florida. It took effect at Feb 25, 2010, 11:00 AM EST. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 24, 2010, 5:13 AM EST (10:13 UTC)
In effect from
Feb 25, 2010, 11:00 AM EST
Expired
Feb 25, 2010, 6:00 PM EST
In force
7 hr
Issued by
NWS Melbourne, FL

Counties Lake County, FL, Okeechobee County, FL, Orange County, FL, Osceola County, FL, Seminole County, FL, Volusia County, FL

The radar

The Melbourne radar (KMLB), 67 km from the middle of the area, began a volume at 10:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Cape Canaveral, FL (KXMR), launched 00:00Z, 10.2 hours before the alert went out and 73 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cape Canaveral, FL at 00:00Z on 2010-02-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cape Canaveral, FL at 00:00Z on 2010-02-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -2 square meters per square second.1939587897117136156Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1089 m above ground
0-6 km bulk shear
79 kt
0-1 km storm-relative helicity
-2 m²/s²
0-3 km storm-relative helicity
139 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

626 
WWUS82 KMLB 241013
RFWMLB

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
513 AM EST WED FEB 24 2010

...A VERY DRY AND MUCH COLDER AIR MASS WILL BE IN PLACE TOWARD
THE END OF THE WORK-WEEK...

FLZ041-044>047-053-054-058-059-064-141-144-147-251000-
/O.UPG.KMLB.FW.A.0018.100225T1600Z-100225T2300Z/
/O.NEW.KMLB.FW.W.0023.100225T1600Z-100225T2300Z/
/O.NEW.KMLB.FW.A.0019.100226T1600Z-100227T0000Z/
INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD-
OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA-
SOUTHERN LAKE-NORTHERN BREVARD-
513 AM EST WED FEB 24 2010

...RED FLAG WARNING IN EFFECT FROM 11 AM TO 6 PM EST THURSDAY...
...FIRE WEATHER WATCH IN EFFECT FROM FRIDAY MORNING THROUGH
FRIDAY EVENING...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 11 AM TO 6 PM EST THURSDAY. 

A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED...IN EFFECT FROM FRIDAY
MORNING THROUGH FRIDAY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR
THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL LIKELY OCCUR
WITHIN THE NEXT 24 HOURS.

A FIRE WEATHER WATCH IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR
THE SPREAD OF WILDFIRE ARE FORECAST TO OCCUR IN THE NEXT 24 TO
96 HOURS. PLEASE MONITOR UPCOMING FORECASTS FOR THE LATEST FIRE
WEATHER INFORMATION.

&&

$$

KELLY
1 follow-up statement
864 
WWUS82 KMLB 250936
RFWMLB

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
436 AM EST THU FEB 25 2010

...A VERY DRY AND MUCH COLDER AIR MASS WILL BE IN PLACE FOR TODAY
AND FRIDAY...

FLZ041-044>047-053-054-058-059-064-141-144-147-252300-
/O.UPG.KMLB.FW.A.0019.100226T1600Z-100227T0000Z/
/O.NEW.KMLB.FW.W.0024.100226T1500Z-100227T0000Z/
/O.CON.KMLB.FW.W.0023.100225T1600Z-100225T2300Z/
INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD-
OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA-
SOUTHERN LAKE-NORTHERN BREVARD-
436 AM EST THU FEB 25 2010

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
6 PM EST THIS EVENING...
...RED FLAG WARNING IN EFFECT FROM 10 AM TO 7 PM EST FRIDAY...


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR
THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL LIKELY OCCUR
WITHIN THE NEXT 24 HOURS.

&&

$$

SEDLOCK

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this red flag warning went out at Feb 24, 5:02 AM EST, 11 minutes earlier.

Area forecast discussion, Feb 24, 5:02 AM EST, 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
502 AM EST WED FEB 24 2010

.DISCUSSION...

...COLD WIND CHILLS OVERNIGHT TOWARD DAYBREAK THURSDAY...
...SEVERAL SYSTEMS TO AFFECT THE AREA NEXT 7 DAYS AND BRING A
VARIETY OF WEATHER--ISOLATED STORMS/WET/COLD/WINDY/DRY...

CURRENT/EARLY THIS MORNING...DRIER AIR MASS STILL IN PLACE FOR THE
MOMENT BUT IR/WV SATELLITE IMAGERY SHOWING SOME THICKENING OF HIGHER
CLOUDS (CS) OVER THE AREA. A WEAK AREA OF LOW PRESSURE IS DEPICTED
IN CURRENT MSAS SURFACE ANALYSIS OVER THE SOUTH GULF. MAIN CONCERN
EARLY ON WILL BE TO BATTLE VISIBILITY ISSUES (FOG) EARLY IN THE
PERIOD. WINDS ARE PRESENTLY NEAR CALM. IN THE AREAS AND DOWN WIND OF
RECENT PRESCRIBED & CONTROLLED BURNS FROM PREVIOUS DAYS...CAUTION
MAY BE NEEDED IF SMOKE FROM SMOLDERING FIRES MIXES WITH THE FOG TO
PRODUCE LOCALLY THICK MIXTURES OF FOG AND SMOKE.

TODAY...WEAK LOW PRESSURE WILL COMBINE WITH OLD FRONTAL BOUNDARY
OVER THE FLORIDA STRAITS AND LIFT NORTHEASTWARD THROUGH THE DAY.
DEEPER MOISTURE WILL RETURN...BUT VALUES WILL REMAIN HIGHEST ALONG
THE TREASURE COAST AND FURTHER SOUTH OVER THE PENINSULA. A FAST
MOVING UPPER TROUGH WILL SWING THROUGH THE REGION AND PUSH THE LOW
PRESSURE SYSTEM OFF OF THE EAST COAST OF FLORIDA AND ALLOWING IT TO
EMERGE IN THE WESTERN ATLC LATE IN THE DAY AND EARLY THIS EVENING.
THE LOW WILL CONTINUE TO STRENGTHEN AS IT MOVES UP THE CAROLINA
COAST OVERNIGHT. SHOWERS AND ISOLATED LIGHTNING STORMS WILL
ACCOMPANY THIS SYSTEM LATER IN THE DAY. A COLD FRONT WILL SWEEP DOWN
THE PENINSULA WITH A MUCH TIGHTER PRESSURE GRADIENT LATE IN THE
PERIOD TURNING LIGHT MORNING & EARLY AFTERNOON SURFACE WINDS TO
WEST-NORTHWEST AND INCREASING TO 15-20 MPH WITH STRONGER GUSTS BY
THIS EVENING. WILL KEEP INHERITED 70% POPS ALL ZONES...WITH ONLY A
SLIGHT CHANCE TO CHANCE SHOWER WORDING IN THE ZONES FOR THE
MORNING...AND INCREASING RAIN CHANCES/ISOLATED STORMS THROUGH THE
AFTERNOON AND EARLY EVENING. A STRONG 170 KNOT JET WILL RESIDE OVER
THE CENTRAL PENINSULA THROUGH THE DAY INCREASING DIFFLUENCE ALOFT. IT
WILL BE INTERESTING TO SEE HOW MUCH SUNSHINE (IF ANY) OCCURS LATE
THIS MORNING AND EARLY THIS AFTERNOON TO DESTABILIZE THE ATMOSPHERE.
LOCALLY HEAVY AMOUNTS OF RAIN WILL BE POSSIBLE FROM A FEW CELLS AND
THIS WILL MOST LIKELY OCCUR ANYWHERE FROM THE CAPE SOUTHWARD ALONG
THE TREASURE COAST WHERE MOISTURE/INSTABILITY WILL BE GREATEST.
MUCAPE VALUES WILL APPROACH 1000 J/KG DURING THE AFTERNOON. THERE
WILL BE A MARGINAL THREAT FOR DAMAGING WIND GUSTS ENDING BY EARLY
THIS EVENING AS ACTIVITY MOVES OFF OF THE COAST. WILL NOT RULE OUT
SOME SMALL COIN SIZE HAIL IN STRONGER STORMS THIS AFTERNOON.

HIGHS WILL BE TRICKY DEPENDING ON CLOUD COVER AND ONSET/WIDESPREAD
NATURE OF PRECIPITATION DURING THE DAY. WILL KEEP MIDDLE 60S TO NEAR
70 DEGREES ALONG AND NORTH OF A SOUTH LAKE-ORANGE-NORTH BREVARD
LINE. FURTHER SOUTH...LOWER/MIDDLE 70S LIKELY...EXCEPT UPPER 70S
ALONG THE TREASURE COAST. TEMPERATURES WILL FALL RAPIDLY THIS
EVENING AND OVERNIGHT BEHIND THE QUICK MOVING COLD FRONT. POST
FRONTAL CLOUDS SHOULD START CLEARING OUT FROM NORTH TO SOUTH...LATE
EVENING TO JUST AFTER MIDNIGHT. GUSTY WINDS WILL KEEP LOW LEVELS
WELL MIXED AND OVERNIGHT MINS IN THE NORTH SHOULD REMAIN ABOVE
FREEZING. MIDDLE TO UPPER 30S LIKELY ALONG AND NORTH OF THE I-4
CORRIDOR...NEAR 40 DEGREES TO LOWER 40S ARE FORECAST MOST EVERYWHERE
ELSE...EXCEPT MIDDLE TO UPPER 40S ALONG THE IMMEDIATE TREASURE
COAST. AS OVERNIGHT WINDS REMAIN ELEVATED A WIND CHILL ADVISORY HAS
BEEN ISSUED FOR OVERNIGHT INTO EARLY THU MORNING FROM OSCEOLA-SOUTH
BREVARD COUNTIES NORTHWARD. LOWEST WIND CHILL READINGS AFTER
MIDNIGHT WILL FALL INTO THE UPPER 20S TO LOWER 30S ACROSS NORTH
LAKE-NORTH VOLUSIA COUNTIES. FURTHER SOUTH OVER THE ADVISORY AREA
LOWEST WIND CHILLS WILL FALL INTO THE MIDDLE 30S. SOME UPPER 30S TO
LOWER 40S WIND CHILL READINGS WILL BE FELT OUTSIDE (SOUTH) OF THE
ADVISORY ACROSS OKEECHOBEE AND ALONG THE TREASURE COAST.

THU...DESPITE FULL SUNSHINE MAX TEMPS WILL BE ABOUT 15 DEGREES
BELOW NORMAL RANGING FROM THE MID 50S ACROSS NORTH LAKE/VOLUSIA TO
THE MID 60S MARTIN COUNTY. DECREASING WINDS WITH A VERY DRY AIR
MASS IN PLACE FOR THU NIGHT WILL SET UP A POTENTIAL FREEZE ACROSS
LAKE AND VOLUSIA COUNTIES. IT DOES NOT LOOK LIKE AN IDEAL
RADIATIONAL COOLING NIGHT AS WINDS ARE NOT FORECAST TO GO CALM.
BUT WILL NEED TO WATCH THIS. FREEZING TEMPS WILL BE POSSIBLE
ACROSS SOUTHERN INTERIOR SECTIONS AS WELL.

FRI-TUE...DRY AND COOL CONDITIONS LINGER INTO FRI WITH ONLY A
SLIGHT IMPROVEMENT IN AFTERNOON MAXES REACHING THE LOW TO MID 60S.
THOUGH WINDS WILL BE NOTICEABLY LOWER. THE NEXT WEATHER SYSTEM IS
FORECAST TO MOVE RAPIDLY ACROSS THE GULF AND SOUTH FLORIDA
SATURDAY AND PRODUCE A QUICK SHOT OF RAIN. HAVE RAISED POPS TO 30%
NORTH AND 40% CENTRAL/SOUTH. AMOUNTS LOOK PRETTY LOW NORTH OF
ORLANDO...0.1" OR LESS...BUT SHOULD SEE 0.25-0.50" AMOUNTS ACROSS
THE SOUTH. AND LOCALLY HIGHER ALG AND JUST TO THE NORTH OF WHERE
THE SFC LOW TRACKS. THE ATMOSPHERE WILL HAVE LITTLE TIME TO
RECOVER SO DEEP CONVECTION (THUNDER) IS NOT EXPECTED AT THIS TIME.
COOL DRY CONDITIONS RETURN SUNDAY AND MONDAY. A MORE SIGNIFICANT
STORM SYSTEM IS PROGGED BY BOTH GFS AND ECMWF TO AFFECT THE AREA
MONDAY NIGHT OR TUESDAY. THIS SYSTEM LOOKS TO HAVE QUITE A BIT OF
UPPER SUPPORT AND STRONG WIND FIELDS. HAVE RAISED POPS TO 40% TUE
AND ADDED THUNDER TO THE SOUTH HALF. THIS SYSTEM MAY HAVE THE
POTENTIAL TO PRODUCE STRONG TO SEVERE STORMS ACROSS PORTIONS OF
CENTRAL FL IF SUFFICIENT INSTABILITY CAN RETURN.

&&

.AVIATION...
AREAS OF IFR/MVFR (LCL LIFR) FOG UNTIL 13Z THIS MORNING.
PCPN WILL BE ISOLD-WDLY SCT DURING THE MORNING HOURS BUT PICK UP
THRU THE AFTN WITH ISOLD TSRA POSSIBLE...ESP NEAR THE COAST AND
SOUTH FROM MCO. CIG/VSBY ISSUES ASCD WITH SHRA'S/TSRA'S THRU EARLY
EVENING WITH GRADUAL CLEARING LATE EVENING/AFTER MIDNIGHT FROM NORTH
TO SOUTH OVER CENTRAL FL. W-NW WINDS WILL INCR LATE AFTN/EARLY
EVENING BEHIND A STRONG COLD FRONT BECOMING SUSTAINED NEAR 15 KTS
AND GUSTY THRU THE NIGHT.

&&

.MARINE...
TODAY-TONIGHT...VARIABLE WINDS TO 10 KTS EARLY THIS MORNING
BECOMING SOUTHEAST/SOUTH...EVENTUALLY SOUTHWEST 10-15 KTS AHEAD OF
AN APPROACHING LOW PRESSURE SYSTEM THIS AFTERNOON. BEHIND A COLD
FRONT ASCD WITH THIS SYSTEM AND A MUCH TIGHTER PGRAD...WNW WINDS
(STRONG CAA) WILL INCREASE TO 25-30 KTS OFFSHORE LATE THIS EVENING
& OVERNIGHT WITH OCCASIONAL GUSTS TO GALE FORCE. A SCA IS ALREADY
IN EFFECT FOR ALL LEGS BEGINNING AT 00Z TONIGHT. A GALE WATCH HAS
BEEN POSTED FOR OFFSHORE LEGS NORTH OF SEBASTIAN INLET STARTING AT
06Z. WINDS NEAR SHORE WILL INCREASE TO 20-25 KTS AS WELL LATE
TONIGHT. WHILE SEAS ARE RELATIVELY TAME FOR MUCH OF THE DAY 1-2 FT
NEAR SHORE AND 2-4 FT OFFSHORE...THEY WILL GRADUALLY BUILD LATE
TONIGHT AND EARLY THU MORNING. HAVE CAPPED SEAS NEAR SHORE FOR
LATE OVERNIGHT 4-6 FT AND OFFSHORE 6-8 FT.

THU...THE DAY WILL START OUT WITH GALE CONDITIONS POSSIBLE OVER
THE OFFSHORE WATERS OF VOLUSIA/BREVARD AND SOLID ADVISORY
CONDITIONS ELSEWHERE. THE GALE CENTER WILL MOVE AWAY FROM THE
AREA SO SHOULD SEE IMPROVING CONDITIONS BY LATE AFTN ESP NEARSHORE
WATERS. BUT ADVISORY CONDITIONS WILL LIKELY PERSIST OVER THE
OFFSHORE WATERS INTO THU NIGHT.

FRI-SUN...HIGH PRESSURE RIDGE BUILDING ACROSS THE AREA FRI SHOULD
OFFER A BRIEF WINDOW OF IMPROVED BOATING CONDITIONS. A QUICK
MOVING LOW IS FORECAST TO MOVE MOVES ACROSS THE GULF OF MEXICO AND
SOUTH FLORIDA SATURDAY AND BRING WIDESPREAD RAIN. LIGHT OFFSHORE
(W/SW) FLOW MAY START OUT SATURDAY BUT INCREASE DURING THE AFTN
DEPENDING ON THE STRENGTH OF THIS LOW. GUSTY NW WINDS WILL
OVERSPREAD THE WATERS SAT NIGHT/SUNDAY.

&&

.FIRE WEATHER...
DESPITE MAX TEMPS 15 DEGREES BELOW NORMAL ON THU...HAVE CONFIDENCE
THAT MIN RH VALUES WILL FALL BELOW 30% ACROSS MUCH OF THE FA. IN
ADDITION...WINDS WILL BE NW SUSTAINED AROUND 15 MPH WITH HIGHER
GUSTS. SO HAVE UPGRADED THE FIRE WEATHER WATCH TO A RED FLAG
WARNING ACROSS ALL COUNTIES THU.

ALTHOUGH WINDS WILL NOT BE NEARLY AS MUCH OF A FACTOR FRI...THE
VERY DRY AIRMASS WILL REMAIN ENTRENCHED OVER THE AREA. AND WITH
MILDER TEMPS (THOUGH STILL BELOW NORMAL)...EXPECT EVEN LOWER MIN
RH VALUES...POSSIBLY BELOW 20% FRI AFTN. SO HAVE RAISED FIRE
WEATHER WATCH FOR ALL COUNTIES.

&&

.PRELIMINARY POINT TEMPS/POPS...
DAB  68  37  56  31 /  70  20   0   0
MCO  69  42  59  35 /  70  20   0   0
MLB  74  42  60  34 /  70  30   0   0
VRB  76  43  62  35 /  70  30   0   0
LEE  67  39  57  32 /  70  20   0   0
SFB  68  40  59  34 /  70  20   0   0
ORL  69  42  58  38 /  70  20   0   0
FPR  77  45  61  34 /  70  30   0   0

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...RED FLAG WARNING FROM 11 AM TO 6 PM EST THURSDAY FOR COASTAL
     VOLUSIA-INDIAN RIVER-INLAND VOLUSIA-MARTIN-NORTHERN BREVARD-
     NORTHERN LAKE-OKEECHOBEE-ORANGE-OSCEOLA-SEMINOLE-SOUTHERN
     BREVARD-SOUTHERN LAKE-ST. LUCIE.

     FIRE WEATHER WATCH FROM FRIDAY MORNING THROUGH FRIDAY EVENING
     FOR COASTAL VOLUSIA-INDIAN RIVER-INLAND VOLUSIA-MARTIN-
     NORTHERN BREVARD-NORTHERN LAKE-OKEECHOBEE-ORANGE-OSCEOLA-
     SEMINOLE-SOUTHERN BREVARD-SOUTHERN LAKE-ST. LUCIE.

     WIND CHILL ADVISORY FROM 2 AM TO 9 AM EST THURSDAY FOR COASTAL
     VOLUSIA-INLAND VOLUSIA-NORTHERN BREVARD-NORTHERN LAKE-
     ORANGE-OSCEOLA-SEMINOLE-SOUTHERN BREVARD-SOUTHERN LAKE.

AM...SMALL CRAFT ADVISORY FROM 7 PM THIS EVENING TO 4 PM EST THURSDAY
     FOR COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD
     COUNTY LINE OUT 20 NM-COASTAL WATERS FROM SEBASTIAN INLET
     TO JUPITER INLET OUT 20 NM-COASTAL WATERS FROM VOLUSIA
     BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM.

     SMALL CRAFT ADVISORY FROM 7 PM THIS EVENING TO 4 AM EST FRIDAY
     FOR WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60
     NM OFFSHORE.

     SMALL CRAFT ADVISORY FROM 7 PM THIS EVENING TO 1 AM EST THURSDAY
     FOR WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY
     LINE 20 TO 60 NM OFFSHORE-WATERS FROM VOLUSIA BREVARD
     COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE.

     SMALL CRAFT ADVISORY FROM 11 AM THURSDAY TO 4 AM EST FRIDAY FOR
     WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20
     TO 60 NM OFFSHORE-WATERS FROM VOLUSIA BREVARD COUNTY LINE
     TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE.

&&

SHORT TERM...SEDLOCK
LONG TERM....KELLY

The office that day

Everything else NWS Melbourne, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 24, 4:14 AM ESTGale WatchMLB11 hr
Feb 24, 4:14 AM ESTSmall Craft AdvisoryMLB48 hr
Feb 24, 4:16 AM ESTWind Chill AdvisoryMLBLake, Orange, Osceola, Seminole, Volusia29 hr
Feb 24, 5:13 AM ESTFire Weather WatchMLBLake, Okeechobee, Orange, Osceola, Seminole, Volusia23 hr
Feb 24, 11:04 AM ESTSpecial Marine WarningMLB86 min
Feb 24, 12:05 PM ESTSevere Thunderstorm WarningMLBMartin55 min
Feb 24, 12:27 PM ESTSpecial Marine WarningMLB2 hr
Feb 24, 12:39 PM ESTSevere Thunderstorm WarningMLBMartin, Saint Lucie21 min
Feb 24, 2:54 PM ESTFreeze WatchMLBLake, Volusia13 hr
Feb 24, 2:58 PM ESTGale WarningMLB22 hr
Feb 24, 3:00 PM ESTSpecial Marine WarningMLB60 min
Feb 24, 3:08 PM ESTSevere Thunderstorm WarningMLBMartin37 min
Feb 24, 3:50 PM ESTSpecial Marine WarningMLB55 min

Nearby

Red Flag Warnings in Florida, 2010Every red flag warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.